# SDR 2008UALA05616

- Difficulty date: September 6, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 68,486 hours, 11,219 cycles
- Engine: Pwa PW4060
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Condition: Corroded
- Location: Bs 1197 S33l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT CORROSION ON FRAME CAP LOWER SURFACE AT BS 1197+110 AND STR 33L.  *S/D*  MAJOR REPAIR ACCOMPLISHED.  REPLACED "T" CAP.
